Journal of Symbolic Logic

Review: Elliott Mendelson, Introduction to Mathematical Logic

Dirk van Dalen

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 1 (1969), 110-111.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736633

JSTOR
links.jstor.org

Citation

van Dalen, Dirk. Review: Elliott Mendelson, Introduction to Mathematical Logic. J. Symbolic Logic 34 (1969), no. 1, 110--111. https://projecteuclid.org/euclid.jsl/1183736633


Export citation